Alert archive / Michigan / Small Craft Advisories in 2009

Small Craft Advisory 310, NWS Detroit, MI

January 14, 2009

NWS Detroit, MI issued this small craft advisory at Jan 14, 2009, 4:08 AM EST. It took effect at Jan 15, 2009, 4:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2009, 4:08 AM EST (09:08 UTC)
In effect from
Jan 15, 2009, 4:00 AM EST
Expired
Jan 15, 2009, 3:14 PM EST
In force
11 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WHUS73 KDTX 140908
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
408 AM EST WED JAN 14 2009

...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT...

.NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 KNOTS WITH
GUSTS TO 25 KNOTS LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTH
THROUGH SOUTHERN LAKE HURON. THESE CONDITIONS WILL CONTINUE INTO
THURSDAY BEFORE WINDS DECREASE DURING THE LATE AFTERNOON. WAVES
WILL BUILD TO 3 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER. 

LHZ421-441-142115-
/O.NEW.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
408 AM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25
KNOTS LATE TONIGHT BEFORE DECREASING BACK TO 5 TO 15 KNOTS LATE
ON THURSDAY. WAVES ON THURSDAY WILL BUILD INTO THE 3 TO 5 FOOT
RANGE IN AREAS FREE OF EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DG
4 follow-up statements
966 
WHUS73 KDTX 141503
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1003 AM EST WED JAN 14 2009

...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT...

.NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 KNOTS WITH
GUSTS TO 25 KNOTS LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTH
THROUGH SOUTHERN LAKE HURON. THE WINDY CONDITIONS WILL CONTINUE INTO
THURSDAY BEFORE WINDS SUBSIDE DURING THE LATE AFTERNOON. WAVES
WILL BUILD TO 3 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER.

LHZ421-441-150315-
/O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
1003 AM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO
25 KNOTS LATE TONIGHT...BEFORE DECREASING BACK TO 5 TO 15 KNOTS LATE
ON THURSDAY. WAVES ON THURSDAY WILL BUILD INTO THE 3 TO 5 FOOT
RANGE IN AREAS FREE OF EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
297 
WHUS73 KDTX 142108
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
408 PM EST WED JAN 14 2009

...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT...

.NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH
GUSTS TO 25 KNOTS...LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTHWARD
ACROSS LAKE HURON. WINDY CONDITIONS WILL CONTINUE INTO THURSDAY
BEFORE WINDS SUBSIDE DURING THE LATE AFTERNOON. WAVES WILL BUILD
TO 2 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER.

LHZ421-441-150915-
/O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
408 PM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO
25 KNOTS...LATE TONIGHT. THE GUSTY WINDS WILL CONTINUE INTO
THURSDAY BEFORE SUBSIDING DURING THE AFTERNOON. WAVES LATE TONIGHT
AND THURSDAY WILL BUILD TO BETWEEN 2 AND 5 FEET IN AREAS FREE OF
EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
699 
WHUS73 KDTX 150830
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 AM EST THU JAN 15 2009

...WAVES TO REMAIN HIGH TODAY...

.EVEN AS NORTHWEST WINDS DECREASED TO 10 TO 15 KNOTS DURING THE
MORNING...EXPECT WAVES OF 3 TO 5 FEET TO PERSIST IN AREAS FREE OF
EXTENSIVE ICE COVER.

LHZ421-441-152030-
/O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
330 AM EST THU JAN 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

NORTHWEST WINDS OF 10 TO 15 KNOTS WILL CONTINUE TO PRODUCE WAVES
OF 3 TO 5 FEET IN ICE FREE AREAS THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DG
197 
WHUS73 KDTX 152014
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
314 PM EST THU JAN 15 2009


LHZ421-441-152115-
/O.CAN.KDTX.SC.Y.0310.000000T0000Z-090115T2100Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
314 PM EST THU JAN 15 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE NEARSHORE WATERS ARE ICE COVERED...AND WINDS WILL REMAIN BELOW
20 KNOTS THIS EVENING...THUS THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 11:47 PM EST, 4 hours 21 minutes earlier.

Area forecast discussion, Jan 13, 11:47 PM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1147 PM EST TUE JAN 13 2009

.AVIATION...

A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING SNOW
TO MOST OF THE TAF SITES BETWEEN  AROUND 14Z. SATELLITE AND MODEL
DATA SHOW THIS LOW AND THE ASSOCIATED SNOW TRENDING A BIT FURTHER
SOUTH THIS RUN. WITH THE FURTHER SOUTHWARD MOVEMENT OF THIS LOW WILL
LEAVE KMBS DRY FOR THIS TAF CYCLE AND ONLY INCLUDE A FEW HOURS OF
SNOW AT KFNT LATE THIS MORNING. CONDITINOS WILL FALL TO MVFR WITH
THE SNOW SHOWERS...WITH THE LOWEST CIGS/VIS ACROSS KDET/KDTW WHERE
CONDITIONS COULD DROP TO IFR AFT 18Z. MVFR CONDITIONS WILL RETURN
TONIGHT AS THE LOW MOVES OFF TOWARDS THE MIDDLE ATLANTIC STATES.

&&

.PREV DISCUSSION...ISSUED 932 PM EST TUE JAN 13 2009

UPDATE...

WINDS AND WAVES HAVE SUBSIDED ACROSS THE NEARSHORE AND OPEN
WATERS. THEREFORE WILL DROP ALL OF THE ADVISORIES FOR THE
NEARSHORE AND OPEN WATERS EXCEPT THE NEARSHORE WATERS NEAR THE TIP
OF THE THUMB WHERE WAVES WILL STAY HIGHER DUE TO MORE OF A FETCH
WITH AN OFFSHORE COMPONENT ACROSS THE REST OF THE NEARSHORE WATERS.

FURTHER INLAND TEMPERATURES HAVE FALLEN ACROSS THE SAGINAW
VALLEY...THEREFORE HAVE LOWERED LOW TEMPERATURES AS THE PARTLY
CLOUDY SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL
FASTER THAN THE REST OF THE CWA.

PREV DISCUSSION...ISSUED 352 PM EST TUE JAN 13 2009

SHORT TERM...TONIGHT

SNOW SHOWERS HAVE TAPERED TO POCKETS OF FLURRIES...SKIES ARE
BEGINNING TO CLEAR...AND WINDS ARE DECREASING ACROSS SOUTHEAST
MICHIGAN LATE THIS AFTERNOON AS AN AREA OF LOW PRESSURE CONTINUES TO
MOVE AWAY FROM THE REGION. WEAK SURFACE RIDGING HAS ALREADY BEGUN TO
BUILD INTO THE WESTERN GREAT LAKES...AND THIS RIDGE WILL QUICKLY
TRANSLATE ACROSS LOWER MICHIGAN OVERNIGHT.

MAIN FORECAST CONCERN FOR TONIGHT IS HOW LOW THE TEMPERATURES WILL
DROP. MUCH OF THE CURRENT CLOUD COVER WILL DISSIPATE...HOWEVER
HIGH/MID LEVEL DECK PRECEDING THE NEXT LOW PRESSURE SYSTEM WILL
STREAM OVERHEAD LATE. LIGHT WINDS AND FRESH SNOW COVER WILL PROMOTE
GOOD RADIATIONAL COOLING...AND FEEL THAT MOS TEMPS ARE JUST A LITTLE
ON THE HIGH SIDE CONSIDERING GIVEN BRUTALLY COLD AIRMASS WITH H850
TEMPS FALLING TO NEAR -20 C. HAVE THEREFORE CONTINUED TO UNDERCUT
GUIDANCE BY SEVERAL DEGREES...WITH FORECAST MINS RANGING FROM  -5 TO
5 F ABOVE.

LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY

THE SURFACE LOW CURRENTLY OVER THE MONTANA/NORTH DAKOTA BORDER IS
ASSOCIATED WITH A MID LEVEL SHORT WAVE OVER SOUTHERN SASKATCHEWAN.
THE 12Z MODEL SUITE HAVE ALL TRENDED SLIGHTLY FARTHER SOUTH
FROM THE 00Z RUNS...WHICH IS ACTUALLY MUCH FARTHER SOUTH THEN 12Z
MODEL RUNS FROM YESTERDAY. CONSENSUS AMONG THE LATEST MODEL
SOLUTIONS IS TO TAKE THE SURFACE LOW ACROSS SOUTHERN
INDIANA/SOUTHERN OHIO WEDNESDAY AFTERNOON/EVENING...WITH THE MID
LEVEL WAVE TRACKING JUST SOUTH OF THE STATE. THIS TREND WILL TAKE
THE BETTER MID LEVEL FRONTAL DYNAMICS AND LOW LEVEL MOIST ISENTROPIC
ASCENT SOUTH OF THE FORECAST AREA. WHILE SOME MID LEVEL FORCING IS
EXPECTED TO ADVANCE ACROSS SOUTHERN MICHIGAN ON WEDNESDAY...THE
LIFT IS WELL ABOVE THE -20C ISOTHERM. SO EXPECT SNOWFLAKE SIZE TO
BE FAIRLY SMALL. GIVEN THE PLACEMENT OF THE 925MB THERMAL GRADIENT
BASED ON THE 12Z RAOBS...THIS SOUTHERLY TREND LOOKS JUSTIFIED.
WILL CONTINUE TO BACK OFF ON THE FORECAST SNOWFALL AMOUNTS FOR
WEDNESDAY. HAVE LOWERED AMOUNTS TO 2 TO 4 NEAR THE STATE
LINE...WITH SNOWFALL EXPECTED TO REMAIN UNDER AN INCH ACROSS THE
SAGINAW VALLEY AND THUMB.

THE ARCTIC AIR HOWEVER WILL CONTINUE TO REMAIN IN PLACE THROUGH THE
END OF THE WORKWEEK...WITH HIGHS EXPECTED TO REMAIN IN THE SINGLE
DIGITS AND LOWS FALLING BELOW ZERO. THE COLDEST AIR WILL FILTER IN
WEDNESDAY NIGHT IN THE WAKE OF THE OHIO VALLEY SYSTEM. 850MB TEMPS
ARE FORECAST TO FALL TO -24C BY THURSDAY WITH 1000-500MB THICKNESSES
FALLING TO AROUND 490 DM. WILL HAVE TO WATCH FOR THE POTENTIAL FOR
LAKE EFFECT ACROSS THE NORTHERN THUMB WED NIGHT BEFORE THE FLOW
TURNS MORE NORTHWESTERLY ON THURSDAY. A 1048MB SURFACE HIGH ACROSS
THE PLAINS WILL BUILD INTO THE OHIO VALLEY AND LOWER TENNESSEE
VALLEY BY FRIDAY...WITH THE LAKE AGGREGATE MAINTAINING A HEALTHY
TROUGH ACROSS THE GREAT LAKES. THIS WILL TIGHTEN THE GRADIENT OVER
THE FORECAST AREA THURS NIGHT INTO FRIDAY. THE STRONGER WINDS WILL
LIKELY LEAD TO WIND CHILLS WELL WITHIN ADVISORY CRITERIA. LOW LEVEL
CONVERGENCE SHOULD FOCUS SOME LAKE EFFECT SNOW SHOWERS INTO
PORTIONS OF SE MI THURS NIGHT INTO FRIDAY. WHILE MODEL SOLUTIONS
INDICATE INVERSION HEIGHTS AROUND 6-7K FT WITH GOOD LOW LEVEL
INSTABILITY...THIS AIRMASS IS EXTREMELY DRY. THUS PLAN TO JUST
CARRY CHANCE POPS THURS NIGHT INTO FRIDAY.

THE MEDIUM RANGE SUITE CONTINUE TO SHOW NUMEROUS SHORT WAVE TROUGHS
DROPPING OUT OF CENTRAL CANADA...HELPING TO REINFORCE THE LONG
WAVE TROUGH OVER EASTERN NORTH AMERICA. THE MODELS HAVE BEEN
EXHIBITING POOR RUN TO RUN CONTINUITY WITH RESPECT TO TIMING AND
STRENGTH OF THESE WAVES WHICH ADDS A HIGHER DEGREE OF UNCERTAINTY
TO THE LATER HALF OF THE EXTENDED. THE MODELS HAVE HOWEVER SHOWN A
CONSISTENT TREND TO NOT BREAK THE HIGH AMPLITUDE RIDGE DOWN OVER
WESTERN NORTH AMERICA AS QUICKLY. SO WHILE THERE WILL STILL BE A
WARMING TREND OVER THE WEEKEND AS THE CORE OF THE ARCTIC AIR MOVES
EAST...OVERALL THERMAL PROFILES SUGGEST TEMPS STILL REMAINING
BELOW NORMAL INTO EARLY NEXT WEEK. GIVEN THE PROSPECTS OF NUMEROUS
SHORT WAVES DROPPING INTO THE REGION...WILL CARRY A CHANCE OF
LIGHT SNOW THROUGH THE PERIOD.

MARINE...

WINDS HAVE ALREADY BEGUN TO DECREASE ACROSS THE WESTERN AND CENTRAL
GREAT LAKES THIS AFTERNOON AS THE LOW LIFTS INTO SOUTHERN
QUEBEC...AND IS REPLACED BY A RIDGE OF SURFACE HIGH PRESSURE
BUILDING IN FROM THE WEST. IN LINE WITH THE DECREASING TREND IN
WINDS...HAVE REPLACED THE GALE AND FREEZING SPRAY WARNINGS FOR THE
LAKE HURON NEARSHORE AREAS WITH A SMALL CRAFT ADVISORY AND SHORTENED
THE TIME ALL MARINE HEADLINES EXTEND INTO THE NIGHT. THE RIDGE WILL
TRANSLATE EASTWARD ACROSS LOWER MICHIGAN OVERNIGHT...ALLOWING FOR
RELATIVELY CALM CONDITIONS ONCE THE CURRENT GUSTY WINDS SUBSIDE.

THE NEXT LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN OHIO
VALLEY ON WEDNESDAY NIGHT. THE FORECAST MODEL TRACK FOR THIS SYSTEM
CONTINUES TO TREND SOUTHWARD...AND GALE FORCE WINDS ACROSS LAKE
HURON ARE NO LONGER EXPECTED. GUSTS TO 30 KNOTS COULD HOWEVER CREATE
SOME AREAS OF HEAVY FREEZING SPRAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....KURIMSKI
UPDATE.......KURIMSKI
SHORT TERM...HLO
LONG TERM....SC
MARINE.......HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 13, 4:12 PM EST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
412 PM EST TUE JAN 13 2009

MIZ047>049-053>055-060>063-068>070-075-076-082-083-142115-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
412 PM EST TUE JAN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

TEMPERATURES WILL FALL BELOW ZERO ACROSS MUCH OF THE AREA
TONIGHT...WITH WIND CHILLS UP TO 10 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

1 TO 4 INCHES OF SNOW IS EXPECTED ON WEDNESDAY...WITH THE HIGHEST
TOTALS EXPECTED NEAR THE OHIO BORDER. THIS SNOW WILL BE THE RESULT
OF A STORM SYSTEM MOVING ACROSS THE OHIO VALLEY WEDNESDAY AND
WEDNESDAY NIGHT.

ARCTIC AIR WILL RESIDE OVER THE REGION THROUGH FRIDAY. WIND CHILLS
WILL RANGE FROM 10 TO 25 DEGREES BELOW ZERO AT TIMES FROM WEDNESDAY
NIGHT THROUGH FRIDAY NIGHT. WIND CHILL ADVISORIES WILL LIKELY BE
NEEDED IN LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-142115-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
412 PM EST TUE JAN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TONIGHT

GALE WARNINGS...HEAVY FREEZING SPRAY WARNINGS AND SMALL CRAFT
ADVISORIES ARE IN EFFECT. PLEASE REFER TO THE LATEST MARINE
FORECASTS AND WARNINGS /MWWDTX/.../GLFLH/.../GLFSC/ AND /NSHDTX/
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 11:46 AM ESTWind Chill WatchDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more39 hr
Jan 14, 11:46 AM ESTWind Chill AdvisoryDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more67 hr

Nearby

Small Craft Advisories in Michigan, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.